MathSciNet Relay Station
MathSciNet bibliographic data
MR2603755 34K18 (34K19 37G15 37G20 37L60)
Hupkes, H. J.; Verduyn Lunel, S. M. Lin's method and homoclinic bifurcations for functional differential equations of mixed type. Indiana Univ. Math. J. 58 (2009), no. 6, 2433–2487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement